MAUDE Adverse Event Report: SYNTHES GMBH LCP DRILL SLEEVE 5.0, FOR DRILL BITS Ø 4.3 MM; GUIDE, SURGICAL, INSTRUMENT

SYNTHES GMBH LCP DRILL SLEEVE 5.0, FOR DRILL BITS Ø 4.3 MM; GUIDE, SURGICAL, INSTRUMENT
Catalog Number 323.042
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2026, the patient underwent an unknown surgery with a plate and a drill sleeve in question.During the surgery, the surgeon attempted to bend the plate in a twisting direction while the drill sleeve was attached.Two surgeons tried to twist, and thread part of the drill sleeve broke.There was no part remaining in the patient.The surgery was completed successfully without any surgical delay with the rest of the drill sleeve used.No further information is available.

Brand Name
LCP DRILL SLEEVE 5.0, FOR DRILL BITS Ø 4.3 MM
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key25215185
Report Number8030965-2026-04683
Device Sequence Number13280333
Product Code FZX
UDI-Device Identifier07611819246607
UDI-Public(01)07611819246607(10)2148042
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number323.042
Device Lot Number2148042
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/26/2026
Supplement Date Received by Manufacturer06/01/2026
06/12/2026
Initial Report FDA Received Date05/19/2026
Supplement Report FDA Received Date06/02/2026
06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/15/2005
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown